VOL. 38 · NO. 4 | Winter 1994
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 38 (4), (Winter 1994)
No abstract available
Articles
Roger Jones, Joseph Rosenblatt, Arkady Tempelman
Illinois J. Math. 38 (4), 521-553, (Winter 1994) DOI: 10.1215/ijm/1256060991
KEYWORDS: 28D15, 43A05
No abstract available
Paul F. X. Müller
Illinois J. Math. 38 (4), 554-573, (Winter 1994) DOI: 10.1215/ijm/1256060992
KEYWORDS: 46E30, 46B20, 60G42, 60G46
No abstract available
J. C. Lagarias, H. A. Porta, K. B. Stolarsky
Illinois J. Math. 38 (4), 574-588, (Winter 1994) DOI: 10.1215/ijm/1256060993
KEYWORDS: 58F20, 11R06
No abstract available
Stephen D. Fisher, Michael Stessin
Illinois J. Math. 38 (4), 589-615, (Winter 1994) DOI: 10.1215/ijm/1256060994
KEYWORDS: 41A46, 30C40, 41A65
No abstract available
Emilio Bujalance, Antonio F. Costa
Illinois J. Math. 38 (4), 616-623, (Winter 1994) DOI: 10.1215/ijm/1256060995
KEYWORDS: 30F10, 30F35, 57N05
No abstract available
Darryl McCullough
Illinois J. Math. 38 (4), 624-635, (Winter 1994) DOI: 10.1215/ijm/1256060996
KEYWORDS: 30F40, 20H10, 30F35
No abstract available
Shih-Ping Chan, Mong-Lung Lang, Chong-Hai Lim, Ser-Peow Tan
Illinois J. Math. 38 (4), 636-652, (Winter 1994) DOI: 10.1215/ijm/1256060997
KEYWORDS: 11F06
No abstract available
James L. Heitsch, Connor Lazarov
Illinois J. Math. 38 (4), 653-678, (Winter 1994) DOI: 10.1215/ijm/1256060998
KEYWORDS: 58G25, 57R30
No abstract available
Joseph E. Borzellino, Shun-Hui Zhu
Illinois J. Math. 38 (4), 679-691, (Winter 1994) DOI: 10.1215/ijm/1256060999
KEYWORDS: 53C20
No abstract available
Min Ho Lee
Illinois J. Math. 38 (4), 692-700, (Winter 1994) DOI: 10.1215/ijm/1256061000
KEYWORDS: 11F46, 14M17, 32N10
No abstract available
Back Matter
Illinois J. Math. 38 (4), (Winter 1994)
No abstract available
Back to Top